Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Costochondritis, chest pain around sternum, left arm tingling. EKG, echo cardiogram, holter monitor test done. Arm tingling normal?

I was diagnosed with costochondritis about a year ago. Occasionally I have chest pain around my sternum and left side of my chest. Recently my left arm has been tingling every now and then. I had an EKG and echo gram done last year and I wore a holter monitor for 24 hours last August with normal results (just a slightly faster heartbeat). Is the arm tingling normal to be with costochondritis pain? Thank you!
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  549
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for the query.
You may have to rule out cervical disc lesion as it can also lead to tingling in arm.
We can try to find that out by getting a Cervical X-ray done in AP & Lateral views.
Even your costochondritis may in fact be due to cervical spondylosis.
Take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor